MAUDE Adverse Event Report: MIGHTY OAK MEDICAL FIREFLY; PATIENT-SPECIFIC PEDICLE SCREW GUIDE

MIGHTY OAK MEDICAL FIREFLY; PATIENT-SPECIFIC PEDICLE SCREW GUIDE
Model Number FF-101-XX
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 12/20/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of dhr did not find any deviations or abnormalities.Review of complaint history did not identify any additional complaints on this item for breaches resulting in revision.Review of returned product determined that the returned product was within specifications.The final root cause determination was identified to be user error in placement of the guide.This root cause was concluded based on discussions with the surgeon using the guide, bone model and post-op ct scan.No further actions are required.
 
Event or Problem Description
It was reported that during the patients initial posterior spinal fusion operation using firefly patient-specific pedicle screw guide, while using the l4 guide on the l4 level in the patient, the left screw was placed laterally and the right screw was placed medially.Furthermore, the patient presented with pain and radiculopathy two weeks post-op and required a revision procedure to reposition these screws.

Brand Name
FIREFLY
Common Device Name
PATIENT-SPECIFIC PEDICLE SCREW GUIDE
Manufacturer (Section D)
MIGHTY OAK MEDICAL
750 w. hampden ave
suite 120
englewood CO 80110
MDR Report Key8488010
Report Number3011818499-2019-00001
Device Sequence Number2515740
Product Code PQC
UDI-Device Identifier00851662007001
UDI-Public00851662007001
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K181399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2019
Device Model NumberFF-101-XX
Device Catalogue NumberFF-PSG-0001
Device Lot Number18PAHK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/26/2019
Distributor Facility Aware Date03/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 YR